Title: On the Covering Radii of Binary RM Codes in the Set of Resilient Boolean Functions
Authors: Borissov, Y ×
Braeken, An
Nikova, Svetla
Preneel, Bart #
Issue Date: 2005
Publisher: IEEE
Series Title: IEEE Transactions on Information Theory vol:51 issue:3 pages:1182-1189
Abstract: Let R-t,R-n be the set of t-resilient Boolean functions in n variables, and let (p) over cap (t, r, n) be the maximum distance between t-resilient functions and the rth-order Reed-Muller code RM (r, n). We prove that,6(t, 2, 6) = 16 for t = 0, 1, 2 and)5(3, 2, 7) = 32, from which we derive the lower bound (p) over cap (t, 2, n) greater than or equal to 2(n-2) with t less than or equal to n - 4.
ISSN: 0018-9448
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-576.pdf Published 266KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science